MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TIBIAL AUGMENT CEMENTED HALF BLOCK RIGHT LATERAL SIZE CD 15 MM THICKNESS; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. TIBIAL AUGMENT CEMENTED HALF BLOCK RIGHT LATERAL SIZE CD 15 MM THICKNESS; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Osteopenia/ Osteoporosis (2651)
Date of Event 12/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2022-00936, 0001822565-2022-00937, 0001822565-2022-00938, 0001822565-2022-00939, 0001822565-2022-00940, 0001822565-2022-00941, 0001822565-2022-00942, 0001822565-2022-00943, and 0001822565-2022-00946.Medical devices: femoral distal augment cemented size 9, 9+ 10 mm thickness catalog#: 42556606610 lot#: 64475630.Femoral posterior augment cemented size 9, 9+ 5 mm thickness catalog#: 42556806605 lot#: 64416182.Femoral posterior augment cemented size 9, 9+ 5 mm thickness catalog#: 42556806605 lot#: 64459736.Femoral central cone size small catalog#: 42545001011 lot#: 64500868.Tibia fixed cemented right size c catalog#: 42542006402 lot#: ni.Tibial central cone size small catalog#: 42545000511 lot#: 64627891.Femur cemented standard right size 9 catalog#: 42504606602 lot#: 64862199.Tibial augment cemented half block right medial size cd 15 mm thickness catalog#: 42555803415 lot#: 64664300.Stem extension straight splined uncemented 12 mm diameter +175 mm length catalog#: 42560117512 lot#: 64653842.Palacos cement catalog#: 5036964 lot#: 94944865.Stem extension straight splined uncemented 14 mm diameter +135 mm length catalog#: 42560113514 lot#: 64707053.Articular surface fixed bearing constrained condylar knee (cck) right 14 mm height catalog#: 42522800514 lot#: 64372518.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that approximately one year post-implantation, the patient reports persistent pain.Radiology results reveal increased radiolucency concerning for loosening of the tibia and a stable periprosthetic fracture at the lateral femoral condyle.Due to the bone loss from two prior revisions, the patient does not want to pursue another revision and will be treated conservatively at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed by review of medical records.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: a lateral femoral condyle fracture occurred, x-rays showed radiolucency, and radiographic evidence of loosening, and bone loss.Device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TIBIAL AUGMENT CEMENTED HALF BLOCK RIGHT LATERAL SIZE CD 15 MM THICKNESS
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13977896
Report Number0001822565-2022-00944
Device Sequence Number14805938
Product Code JWH
UDI-Device Identifier00889024557529
UDI-Public(01)00889024557529(17)300331(10)64664291
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42555803215
Device Lot Number64664291
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2022
Supplement Date Received by Manufacturer07/13/2022
Initial Report FDA Received Date04/01/2022
Supplement Report FDA Received Date07/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight106 KG